# SDR C2XA09IA101

- Difficulty date: April 17, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 18,224 hours, 9,703 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: 14532708403
- Condition: Leaking
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OKC - FLIGHT 2962, THE CREW REPORTED AN IAS FLAG ON FLIGHT.  THE AIRCRAFT DIVERTED TO OKC WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE NR 2 SYSTEM STATIC HOSE FROM THE ADC TO THE STATIC PORT.  OPERATIONAL CHECKS WERE PERFORMED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
